# SDR UALA2012042302424

- Difficulty date: April 20, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,274 hours, 16,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D5598152200201
- Condition: Cracked
- Location: Nr 4 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 ELEV HINGE ARM ON HORIZONTAL STAB IS CRACKED ON TOP ON INBD FLANGE.  REMOVED DAMAGED HINGE AND INSTALLED NEW HINGE. MAJOR REPAIR.
